Math. Model. Nat. Phenom.
Volume 8, Number 5, 2013Bifurcations
|Page(s)||31 - 47|
|Published online||17 September 2013|
Stability of Traveling Waves in Partly Parabolic Systems
Department of Mathematics, Miami University,
Oxford, OH 45056
2 Department of Mathematics, University of Missouri, Columbia, MO 65211 USA
3 Department of Mathematics, North Carolina State University, Box 8205, Raleigh, NC 27695 USA
⋆ Corresponding author. E-mail: email@example.com
We review recent results on stability of traveling waves in partly parabolic reaction-diffusion systems with stable or marginally stable equilibria. We explain how attention to what are apparently mathematical technicalities has led to theorems that allow one to convert spectral calculations, which are used in the sciences and engineering to study stability of a wave, into detailed, theoretically-based information about the behavior of perturbations of the wave.
Mathematics Subject Classification: 35K57 / 35B35 / 47D06
Key words: traveling wave / spectral stability / linear stability / nonlinear stability / exponential weights
© EDP Sciences, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.